← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@nancy54

carethe2, what did you end up on? Here it is 2019 but my path is very much like yours was. Took me excruciating months to get off effexor and then a combo of tiny effexor with Prozac. Prozac for a couple of months, but is was bad. Now on Lexapro and it's not taking care of my anxiety and depression. So it's been 10 full months at least of messed up mind. My doc thinks I need to be patient and that I should get up high on Lexapro. Been on 20 then 30 and now 40 of Lexapro hoping and praying that the next dosage level will work.
What did you settle on taking to remedy your situation? I'd love to hear.

Jump to this post


Replies to "carethe2, what did you end up on? Here it is 2019 but my path is very..."

After my 6 months of zero meds, my anxiety and depression came back. I took Lexapro and didn’t even last a week. I had the worst anxiety ever. It was horrible. But in my situation, my doc put me on Seroquel at night, which is a “mood stabilizer”. From what I’ve read, it’s akin to lithium… yes, for bipolar. Then she (my doc) added zoloft during the day.

I’m doing very well on this “cocktail”… but not perfect. Still having very down days and not 100% yet. Still on the lowest dose of both, however.

I kind of think I am bipolar (denial much?) because I’m so… boring. I used to get so loaded and full of energy and ideas…

I wonder how I can suddenly be bipolar at 51 years old?

Life is weird.

I went off all of the antidepressants, caused restless legs, vivid dreams, more tired, more depressed, weight gain, etc..Went to the hospital and tried lamictal a mood stabilizer because I was either in a great mood or crying. I feel some joy now and don't feel suicidal.

  Request Appointment